Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Aithne

Member
  • Total Reviews

    0
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Aithne

  • Rank
    Junior Member
  • Birthday 02/16/1989

Profile Information

  • Gender
    Female
  • Location
    Belgium (Brussels)

Recent Profile Visitors

2890 profile views
  1. You get random scars too? I've got the same problem! I don't break out anymore, but I just get scars all over my cheecks without any reason :(

    xxx

    1. hey there

      Im not doing to good. Im still getting random scars everywhere i didnt have acne so i dont know whats going on. Im not breaking out as bad (knock on wood) but yeah, the scarring never stops. Im glad the accutane helped your skin!

      1. Hi! It's been a long time. Sorry. I didn't finish my course 'cause I've been having some problems with my hearing (nothing to do with accutane), but I did clear up. I only took it for about 3 months at 10mg a day and I'm still clear. Hope your skin is doing better! I still have a LOT of scars all over my cheeks...

        1. Hows your skin now? I hope u had progress with the accutane.

          1. I'm having no problems using differin in combination with accutane, it even makes my red marks go away faster! But my skin isn't sensitive at all... Maybe you should ask your derm if it's ok?
          2. My derm told me it was fine to use differin while on accutane, 'cause I'm on such a low dose (20mg)... But I don't know what dose you're on, so I wouldn't take the risk!
          3. I totally understand you! I've had acne since the age of 16 and I'm 21 now. But last year my acne got really bad! I took a bcp and it went away, without scarring. In May this year, all of my acne returned. So now I'm almost 2 months on accutane(20mg). But this time my cheeks have scars all over and I still break out. Last week I had to stay home 3 days from work, 'cause I'm so depressed about my skin. I'm really obsessed. I'm also loosing my hair, 'cause I'm so stressed. I just hate waki
          4. It took her about 4 months... but everybody's different
          5. I totally understand you! I've had acne since the age of 16 and I'm 21 now. But last year my acne got really bad! I took a bcp and it went away, without scarring. In May this year, all of my acne returned. So now I'm almost 2 months on accutane(20mg). But this time my cheeks have scars all over and I still break out. Last week I had to stay home 3 days from work, 'cause I'm so depressed about my skin. I'm really obsessed. I'm also loosing my hair, 'cause I'm so stressed. I just hate waki
          6. Because your hormones just go crazy when you get off that pill... 'cause this pill blocks the hormones that cause acne and when you stop taking it, you're hormones need to adjust again... So in the beginning it almost always gets worse... my mother has acne too and she had the same experience when she stopped taking it...
          7. I went off Diane 35 and my acne returned within 1 month and even worse than before... I'm on accuntane now...
          8. I totally understand you! I've had acne since the age of 16 and I'm 21 now. But last year my acne got really bad! I took a bcp and it went away, without scarring. In May this year, all of my acne returned. So now I'm almost 2 months on accutane(20mg). But this time my cheeks have scars all over and I still break out. Last week I had to stay home 3 days from work, 'cause I'm so depressed about my skin. I'm really obsessed. I'm also loosing my hair, 'cause I'm so stressed. I just hate waki
          9. I'm on 20mg a day and I still use Differin gel in the evening... My derm told me it's fine', 'cause I'm on such a low dose
          10. hello!

            its going better i guess.

            sorry about the latness, i have been in new york city for a week holiday :)

            your IB will end soon, keep your head up ;D

            1. Oh I see, I kinda know what you mean because now I'm getting more whiteheads. maybe it's because I went to a hotspring recently and my pores got bigger (!?) and all the dirt from underneath came popping up (!?) I have no idea.. I too have tried all the things you've mentioned but none of them work too. I've just been trying to not do much to it... so hard though esp in the summer when I get all sweaty and gross... That happened to mee too... First I didn't care about it too much, but when t
            ×